View Full Version : Concerta 54 mg side effects?


Zanela123
06-19-14, 07:21 PM
I started with 18mg concerta, working my dosage up to 54 mg. So far, not really any side effects. But I'm only 5 days in (and i know it's too early to judge since maybe my body hasn't adjusted to it yet?), but I have this headache lasting for hours - actually it's not really a headache, more like a borderline headache. It's this heavy feeling in my head, almost like a pressure. I don't know how else to describe it but it's bothersome. It's feels weird. And I don't know if it's normal to feel like this on Concerta / ADD meds, but I feel like my mind is working slower? Or maybe I just feel slower in general. Not too sure.

The other lower dosages had almost 0 effect on me - no side effects or positive ones. The 36mg only gave me this weird head feeling at first but went away after the 1st day.

Anyways, I know I should stick to taking this daily to see what benefits it would provide but it hasn't made me any more attentive either so far. The only thing I've noticed is that I'm less impulsive - possible due to my mind feeling slower. So overall I'm not quite sold on Concerta. Also the comedown is not very pleasant - i feel apathetic and dull in a sense.

My doc for some reason won't prescribe me adderall, and I've had bad effects from Vyanse before too. So I think my next step would be to try Straterra and hope for the best?

kcas0772
07-01-14, 08:53 AM
I started with 18mg concerta, working my dosage up to 54 mg. So far, not really any side effects. But I'm only 5 days in (and i know it's too early to judge since maybe my body hasn't adjusted to it yet?), but I have this headache lasting for hours - actually it's not really a headache, more like a borderline headache. It's this heavy feeling in my head, almost like a pressure. I don't know how else to describe it but it's bothersome. It's feels weird. And I don't know if it's normal to feel like this on Concerta / ADD meds, but I feel like my mind is working slower? Or maybe I just feel slower in general. Not too sure.

The other lower dosages had almost 0 effect on me - no side effects or positive ones. The 36mg only gave me this weird head feeling at first but went away after the 1st day.

Anyways, I know I should stick to taking this daily to see what benefits it would provide but it hasn't made me any more attentive either so far. The only thing I've noticed is that I'm less impulsive - possible due to my mind feeling slower. So overall I'm not quite sold on Concerta. Also the comedown is not very pleasant - i feel apathetic and dull in a sense.

My doc for some reason won't prescribe me adderall, and I've had bad effects from Vyanse before too. So I think my next step would be to try Straterra and hope for the best?


Hi,

Do you also feel a little light headed in addition to the headache? I wonder bc I only started ADD med about 4 months ago, so there is alot I don't know. But last month I switched from Vyvanse to Concerta. I started at 36mg, and two weeks ago my doctor up it to 72mg. The way you described your headache sounds exactly the way my headache is. It's not very strong, it almost really doesn't even bother me. But I also have the light headed. I also have been weening off my Celexa med to Wellbutrin so that could be my cause too. Let me know, and good luck no matter what it is.

Thanks,
Kevin